Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 56, NWS Atlanta, GA

April 14, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 3:52 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 3:52 PM EDT (19:52 UTC)
Expired
Apr 14, 2019, 4:15 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS52 KFFC 141952
SVRFFC
GAC091-175-271-309-142015-
/O.NEW.KFFC.SV.W.0056.190414T1952Z-190414T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
352 PM EDT Sun Apr 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laurens County in central Georgia...
  Southeastern Dodge County in central Georgia...
  Northwestern Telfair County in central Georgia...
  Northwestern Wheeler County in central Georgia...

* Until 415 PM EDT.

* At 351 PM EDT, a severe thunderstorm was located near Five Points,
  or 9 miles south of Eastman, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and an enhanced risk of a tornado.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eastman, Milan, Chauncey, Jay Bird Springs, Five Points, Achord,
  Landsburg, Cedar Grove and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3206 8325 3244 8290 3224 8267 3196 8313
TIME...MOT...LOC 1951Z 225DEG 36KT 3207 8312 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
794 
WWUS52 KFFC 142002
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Sun Apr 14 2019

GAC271-142011-
/O.CAN.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Telfair GA-
402 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TELFAIR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
      3214 8291 3213 8293 3215 8293 3215 8294
      3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2001Z 225DEG 36KT 3214 8304 

$$

GAC091-175-309-142015-
/O.CON.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Laurens GA-Dodge GA-Wheeler GA-
402 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN LAURENS...EAST CENTRAL DODGE AND NORTHWESTERN
WHEELER COUNTIES...

At 401 PM EDT, a severe thunderstorm was located over Jay Bird
Springs, or 9 miles southeast of Eastman, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and an enhanced risk of a tornado.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chauncey, Jay Bird Springs, Godwinsville and Cedar Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

&&

LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
      3214 8291 3213 8293 3215 8293 3215 8294
      3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2001Z 225DEG 36KT 3214 8304 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
293 
WWUS52 KFFC 142010
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Sun Apr 14 2019

GAC091-175-309-142020-
/O.EXP.KFFC.SV.W.0056.000000T0000Z-190414T2015Z/
Laurens GA-Dodge GA-Wheeler GA-
410 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAURENS...EAST
CENTRAL DODGE AND NORTHWESTERN WHEELER COUNTIES WILL EXPIRE AT 415 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3208 8311 3213 8314 3242 8288 3226 8269
      3214 8291 3213 8293 3215 8293 3215 8294
      3214 8295 3213 8295 3207 8305
TIME...MOT...LOC 2010Z 225DEG 36KT 3221 8296 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:39 PM EDT, 13 minutes earlier.

Area forecast discussion, Apr 14, 3:39 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
339 PM EDT Sun Apr 14 2019

...Another round of severe storms possibly developing in north
Georgia late afternoon into evening...

.SHORT TERM /Rest of today through Monday Night/...

While the first prefrontal wave of precip and embedded
severe/tornado potential is exiting over portions of east central
Georgia, the next focus will be with possible convective
redevelopment along a confluence zone in north GA/central TN. SPC
has this area in a meso discussion to where the shear and
some increasing instability with previous clearing could allow for
another round of strong to severe storms capable of hail, damaging
winds, and tornadoes. The HRRR and Nam Nest models have
consistently indicated such convection occurring over the last 2
days of runs. Cannot rule out another Tornado Watch in the next
hour or two.

Otherwise drier air will build in tonight through Monday Night
into midweek as a strong ridge builds in.

Baker

&&

.LONG TERM /Tuesday through Saturday/...

Forecast looks largely on track with next storm system still in
the late Thurs/Friday period and lingering upper trough influence
going into the weekend. No changes made and previous discussion
follows...

Baker

.LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
18Z Update...
Storms and rain in first round exiting east, where will need to
watch some redevelopment here in the next few hours across mainly
the northern sites. Cannot rule out strong to severe storms given
the environment and will update TAFs once trends are assessed if
need to add TS or higher winds. Otherwise cu mainly in the
2500-5000 ft range. Could again have MVFR cigs overnight in the
north then scatter out for Monday. Enhanced SW to west winds 14-18
kts gusting 22-28 kts then slightly lower Monday out of the WNW.

//ATL Confidence...18Z Update...
Medium on redevelopment of additional storms for northern sites
this afternoon into evening.
Medium on overnight cigs.
High on all else.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 / 100  30   0   0
Atlanta         76  45  66  48 / 100  30   0   0
Blairsville     71  37  59  40 / 100  40   0   0
Cartersville    78  42  65  45 / 100  30   0   0
Columbus        79  47  71  48 / 100  20   0   0
Gainesville     74  44  64  45 / 100  30   0   0
Macon           79  47  69  46 / 100  20   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  45 / 100  20   0   0
Vidalia         83  52  72  49 /  80  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Dodge...Emanuel...Glascock...Greene...Hancock...
Jefferson...Johnson...Laurens...Madison...Montgomery...
Oglethorpe...Taliaferro...Telfair...Toombs...Treutlen...Warren...
Washington...Wheeler...Wilkes...Wilkinson.

Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Baker
LONG TERM....31/Baker
AVIATION...Baker
Hazardous weather outlook, Apr 14, 2:31 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A line of showers and thunderstorms is ongoing across east Georgia
this afternoon. Damaging wind gusts can be expected with any severe
thunderstorms that occur, and a few tornadoes cannot be ruled out.
A Tornado Watch remains in effect for portions of east Georgia at
this time.

There is a chance that some scattered showers and thunderstorms
could redevelop across north Georgia in the late afternoon and
evening. Although the potential for severe weather is low, a few
stronger storms could produce small hail and brief, gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 14, 3:22 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT Sun Apr 14 2019

GAZ108-109-141945-
Wilcox GA-Dodge GA-
322 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND SOUTHWESTERN DODGE
COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT...a strong thunderstorm was near Owensboro, or 7 miles
southwest of Abbeville...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Abbeville, Rochelle, Union, Five Points, Cedar Creek, Antioch Church
and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8344 3212 8336 3211 8335 3211 8336
      3210 8335 3211 8334 3210 8334 3212 8332
      3212 8312 3185 8334 3185 8355
TIME...MOT...LOC 1921Z 215DEG 57KT 3192 8341

WIND...50MPH
Special weather statement, Apr 14, 3:35 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Sun Apr 14 2019

GAZ074-076-142000-
Jefferson GA-Washington GA-
335 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 400 PM EDT...

At 335 PM EDT...a strong thunderstorm was over Riddleville, or 11
miles north of Wrightsville...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Louisville, Davisboro, Harrison, Avera, Riddleville, Grange,
Stapletons Crossroads and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3280 8260 3279 8264 3286 8277 3312 8259
      3312 8258 3314 8258 3321 8253 3322 8251
      3307 8229 3305 8229
TIME...MOT...LOC 1935Z 217DEG 30KT 3288 8265

WIND...50MPH
Special weather statement, Apr 14, 3:42 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Sun Apr 14 2019

GAZ076-085-086-098-142015-
Jefferson GA-Emanuel GA-Treutlen GA-Johnson GA-
342 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...NORTHWESTERN
EMANUEL...NORTHWESTERN TREUTLEN AND SOUTHEASTERN JOHNSON COUNTIES
UNTIL 415 PM EDT...

At 341 PM EDT...a strong thunderstorm was over Blackville, or 7 miles
north of Soperton...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees and
           a brief tornado.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Swainsboro, Soperton, Adrian, Kite, Covena, Modoc, Blundale, Orianna,
Norristown, Norristown Junction, Dellwood, Meeks, Blackville and
Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3238 8257 3245 8269 3246 8268 3246 8266
      3247 8265 3250 8264 3250 8265 3251 8265
      3252 8267 3283 8246 3267 8221
TIME...MOT...LOC 1941Z 217DEG 30KT 3248 8259

WIND...50MPH
Special weather statement, Apr 14, 3:44 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sun Apr 14 2019

GAZ097-109>111-142015-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
344 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
NORTHWESTERN TELFAIR...SOUTHERN LAURENS AND SOUTHERN DODGE COUNTIES
UNTIL 415 PM EDT...

At 344 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Rhine, or near Abbeville...moving northeast
at 40 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Eastman, Helena, Milan, Rhine, Chauncey, Jay Bird Springs, Five
Points, Achord, Cedar Grove, Little Ocmulgee State Park and
Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3202 8330 3202 8329 3203 8330 3204 8330
      3238 8297 3219 8274 3190 8318
TIME...MOT...LOC 1944Z 225DEG 37KT 3201 8320

WIND...50MPH
Local storm report, Apr 14, 3:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     3 E BETWEEN             33.82N  83.76W
04/14/2019                   WALTON             GA   911 CALL CENTER

            TREES AND POWER LINES REPORTED DOWN AT THE 1700 BLOCK
            OF DOUBLE SPRINGS CHURCH RD.

&&

EVENT NUMBER FFC1900155

KING
Local storm report, Apr 14, 3:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     2 WSW MONROE            33.79N  83.74W
04/14/2019                   WALTON             GA   911 CALL CENTER

            REPORT OF TREE DOWN ON POWER LINES, AND ALSO A BLOWN
            TRANSFORMER ALONG BULLDOG DR. POWER OUTAGE IN THE AREA
            AFTERWARDS.

&&

EVENT NUMBER FFC1900156

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:33 AM EDTSpecial Weather StatementFFCDade42 min
Apr 14, 7:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Apr 14, 7:58 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd47 min
Apr 14, 8:30 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield30 min
Apr 14, 8:58 AM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 14, 9:20 AM EDTSpecial Weather StatementFFCHeard, Troup25 min
Apr 14, 9:42 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee48 min
Apr 14, 9:44 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk17 min
Apr 14, 10:12 AM EDTSpecial Weather StatementFFCHeard, Troup33 min
Apr 14, 10:26 AM EDTSpecial Weather StatementFFCPaulding34 min
Apr 14, 10:30 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot45 min
Apr 14, 10:45 AM EDTSpecial Weather StatementFFCForsyth30 min
Apr 14, 10:57 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson48 min
Apr 14, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup36 min
Apr 14, 11:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Apr 14, 11:17 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson28 min
Apr 14, 11:32 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton28 min
Apr 14, 11:40 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Pike, Spalding35 min
Apr 14, 11:53 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCButts, Henry, Spalding14 min
Apr 14, 11:58 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more32 min
Apr 14, 12:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton24 min
Apr 14, 12:18 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more42 min
Apr 14, 12:21 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Apr 14, 12:26 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Apr 14, 12:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 14, 12:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 14, 12:31 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Apr 14, 12:43 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Apr 14, 12:47 PM EDTSpecial Weather StatementFFCSumter28 min
Apr 14, 12:54 PM EDTSpecial Weather StatementFFCBanks, Jackson36 min
Apr 14, 12:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White34 min
Apr 14, 12:59 PM EDTSpecial Weather StatementFFCDooly16 min
Apr 14, 1:01 PM EDTTornado WarningFFCGwinnett29 min
Apr 14, 1:04 PM EDTSevere Thunderstorm WarningFFCLumpkin, White26 min
Apr 14, 1:10 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski, Twiggs, Wilcox50 min
Apr 14, 1:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson26 min
Apr 14, 1:24 PM EDTSpecial Weather StatementFFCHancock36 min
Apr 14, 1:43 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson32 min
Apr 14, 1:57 PM EDTSpecial Weather StatementFFCWarren33 min
Apr 14, 1:59 PM EDTSpecial Weather StatementFFCBleckley, Pulaski31 min
Apr 14, 2:09 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox36 min
Apr 14, 2:16 PM EDTTornado WarningFFCDodge, Telfair, Wilcox29 min
Apr 14, 2:29 PM EDTTornado WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox17 min
Apr 14, 2:41 PM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler34 min
Apr 14, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Apr 14, 3:18 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Apr 14, 3:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 14, 3:22 PM EDTSpecial Weather StatementFFCWilcox23 min
Apr 14, 3:35 PM EDTSpecial Weather StatementFFCJefferson25 min
Apr 14, 3:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Apr 14, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
Apr 14, 3:59 PM EDTSpecial Weather StatementFFCJefferson16 min
Apr 14, 4:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Apr 14, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
Apr 14, 4:33 PM EDTSpecial Weather StatementFFCEmanuel12 min
Apr 14, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
Apr 14, 5:00 PM EDTSpecial Weather StatementFFCCherokee, Pickens30 min
Apr 14, 5:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Apr 14, 5:05 PM EDTSpecial Weather StatementFFCToombs10 min
Apr 14, 5:17 PM EDTSpecial Weather StatementFFCUnion13 min
Apr 14, 5:31 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more44 min
Apr 14, 5:33 PM EDTSpecial Weather StatementFFCToombs27 min
Apr 14, 5:56 PM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Apr 14, 6:13 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White32 min
Apr 14, 6:14 PM EDTSpecial Weather StatementFFCCherokee, Dawson31 min
Apr 14, 6:17 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 14, 6:27 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton33 min
Apr 14, 6:46 PM EDTSpecial Weather StatementFFCWhite29 min
Apr 14, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Apr 14, 6:52 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Apr 14, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett23 min
Apr 14, 7:24 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett18 min
Apr 14, 7:45 PM EDTSpecial Weather StatementFFCButts30 min
Apr 14, 7:59 PM EDTSpecial Weather StatementFFCJackson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.